null Skip to main content
+919912111778

Free Shipping On all orders

support@vitaminskart.com
Zoom the image with the mouse

Lemsip

Lemsip Cold & Flu Lemon Flavour Sachets 10S

OKAY
Product Code: SUPERDRUGVIT-18MAR7514
UPC: 7452237257987
Package Quantity: 2 g
Country Of Origin: UK
₹3,535.00
₹3,135.00
(You save ₹400.00 )

Availability: Estimated time of delivery is 12-15 days

  • Verified by Visa
  • Mastercard SecureCode

Lemsip Cold & Flu Lemon Flavour Sachets 10S

₹3,535.00
₹3,135.00
(You save ₹400.00 )
 
Active Ingredients (per sachet) Paracetamol 650mg - Action Analgesic & antipyretic - Relief of... Headache, sore throat, fever, body aches & pains For headache, fever, blocked nose, body aches & pains and sore throat Phenylephrine HCl, Paracetamol For the relief of the symptoms of colds and flu, including aches, pains, nasal congestion and lowering of temperature. Phenylephrine hydrochloride 10mg - Action Decongestant - Relief of... Blocked nose Also includes sucrose and aspartame. Total contents of sachet 4.8g Warnings CONTAINS PARACETAMOL. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well. KEEP OUT OF THE REACH AND SIGHT OF CHILDREN. If symptoms persist consult your doctor. DO NOT TAKE IF: allergic to any of the ingredients, if you have heart disease or high blood pressure Directions How to take: For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener. How much to take: Adults and children 16 years and over: 1 sachet every 4-6 hours as required. Do not exceed 4 sachets in 24 hours. Do not give to children under 16 years of age. DO NOT EXCEED THE STATED DOSE Product Information:Active Ingredients (per sachet) Paracetamol 650mg - Action Analgesic & antipyretic - Relief of... Headache, sore throat, fever, body aches & pains,Features:For headache, fever, blocked nose, body aches & pains and sore throat,Benefit:Phenylephrine HCl, Paracetamol For the relief of the symptoms of colds and flu, including aches, pains, nasal congestion and lowering of temperature. Phenylephrine hydrochloride 10mg - Action Decongestant - Relief of... Blocked nose Also includes sucrose and aspartame. Total contents of sachet 4.8g,Warning or Restrictions:Warnings CONTAINS PARACETAMOL. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well. KEEP OUT OF THE REACH AND SIGHT OF CHILDREN. If symptoms persist consult your doctor. DO NOT TAKE IF: allergic to any of the ingredients, if you have heart disease or high blood pressure,Product Specification:Ingredients (Per Sachet): Paracetamol 650Mg, Phenylephrine Hydrochloride 10Mg,Also Includes Sucrose And Aspartame,Total Contents Of Sachet 4.8G,Product Uses:Directions How to take: For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener. How much to take: Adults and children 16 years and over: 1 sachet every 4-6 hours as required. Do not exceed 4 sachets in 24 hours. Do not give to children under 16 years of age. DO NOT EXCEED THE STATED DOSE
 

Customer Reviews

This product hasn't received any reviews yet. Be the first to review this product!

Free Shipping on All Orders

Free Shipping on All Orders

No extra cost, no hassle!
24/7 Support

24/7 Support

We're always here to help
100% Genuine

100% Genuine

Authentic products, guaranteed
Secure Checkout

Secure Checkout

Safe and easy payments